Anne Shiu
Cited by
Cited by
Toric dynamical systems
G Craciun, A Dickenstein, A Shiu, B Sturmfels
Journal of Symbolic Computation 44 (11), 1551-1565, 2009
Chemical reaction systems with toric steady states
M Pérez Millán, A Dickenstein, A Shiu, C Conradi
Bulletin of mathematical biology 74, 1027-1065, 2012
Sign conditions for injectivity of generalized polynomial maps with applications to chemical reaction networks and real algebraic geometry
S Müller, E Feliu, G Regensburger, C Conradi, A Shiu, A Dickenstein
Foundations of Computational Mathematics 16 (1), 69-97, 2016
A geometric approach to the global attractor conjecture
M Gopalkrishnan, E Miller, A Shiu
SIAM Journal on Applied Dynamical Systems 13 (2), 758-797, 2014
Atoms of multistationarity in chemical reaction networks
B Joshi, A Shiu
Journal of Mathematical Chemistry 51, 153-178, 2013
Convex rank tests and semigraphoids
J Morton, L Pachter, A Shiu, B Sturmfels, O Wienand
SIAM Journal on Discrete Mathematics 23 (3), 1117-1134, 2009
What makes a neural code convex?
C Curto, E Gross, J Jeffries, K Morrison, M Omar, Z Rosen, A Shiu, ...
SIAM Journal on Applied Algebra and Geometry 1 (1), 222-238, 2017
A survey of methods for deciding whether a reaction network is multistationary
B Joshi, A Shiu
Math. Model. Nat. Phenom. special issue on ``Chemical dynamics'' 10 (5), 47-67, 2015
Comparison of pattern detection methods in microarray time series of the segmentation clock
ML Dequeant, S Ahnert, H Edelsbrunner, TMA Fink, EF Glynn, G Hattem, ...
PLoS One 3 (8), e2856, 2008
Obstructions to convexity in neural codes
C Lienkaemper, A Shiu, Z Woodstock
Advances in Applied Mathematics 85, 31-59, 2017
The dynamics of weakly reversible population processes near facets
DF Anderson, A Shiu
SIAM Journal on Applied Mathematics 70 (6), 1840-1858, 2010
Dynamics of posttranslational modification systems: Recent progress and future directions
C Conradi, A Shiu
Biophysical journal 114 (3), 507-515, 2018
Multistationarity in structured reaction networks
A Dickenstein, MP Millan, A Shiu, X Tang
Bulletin of Mathematical Biology 81, 1527-1581, 2019
Siphons in chemical reaction networks
A Shiu, B Sturmfels
Bulletin of mathematical biology 72, 1448-1463, 2010
Which small reaction networks are multistationary?
B Joshi, A Shiu
arXiv:1603.06441, 2016
A global convergence result for processive multisite phosphorylation systems
C Conradi, A Shiu
Bulletin of mathematical biology 77 (1), 126-155, 2015
Oscillations and bistability in a model of ERK regulation
N Obatake, A Shiu, X Tang, A Torres
Journal of Mathematical Biology 79, 1515-1549, 2019
Joining and decomposing reaction networks
E Gross, H Harrington, N Meshkat, A Shiu
Journal of mathematical biology 80, 1683-1731, 2020
Simplifying the Jacobian criterion for precluding multistationarity in chemical reaction networks
B Joshi, A Shiu
SIAM Journal on Applied Mathematics 72 (3), 857-876, 2012
Three counter-examples on semi-graphoids
R Hemmecke, J Morton, A Shiu, B Sturmfels, O Wienand
Combinatorics, Probability and Computing 17 (2), 239-257, 2008
The system can't perform the operation now. Try again later.
Articles 1–20